Ridge Stochastic Restricted Estimators in Semiparametric Linear Measurement Error Models
Author(s):
Message:
Abstract:

In this article we consider the stochastic restricted ridge estimation in semiparametric linear models when the covariates are measured with additive errors‎. ‎The development of penalized corrected likelihood method in such model is the basis for derivation of ridge estimates‎. ‎The asymptotic normality of the resulting estimates are established‎. ‎Also‎, ‎necessary and sufficient conditions‎, ‎for the superiority of the proposed estimator over its counterpart‎, ‎for selecting the ridge parameter k are obtained‎. ‎A Monte Carlo simulation study is also performed to illustrate the finite sample performance of the proposed procedures‎. ‎Finally theoretical results are applied to Egyptian pottery Industry data set.

Article Type:
Research/Original Article
Language:
English
Published:
Journal of Iranian Statistical Society, Volume:17 Issue: 2, 2018
Pages:
181 - 203
magiran.com/p2169510  
برخی از خدمات از جمله دانلود متن مقالات تنها به مشترکان مگیران ارایه می‌گردد. شما می‌توانید به یکی از روش‌های زیر مشترک شوید:
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 400,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
پرداخت با کارتهای اعتباری بین المللی از طریق PayPal امکانپذیر است.
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!
توجه!
  • دسترسی به متن مقالات این پایگاه در قالب ارایه خدمات کتابخانه دیجیتال و با دریافت حق عضویت صورت می‌گیرد و مگیران بهایی برای هر مقاله تعیین نکرده و وجهی بابت آن دریافت نمی‌کند.
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.